advertisement
Question
Posted by: Luisa | 2013-01-20

Plasmoquine

Hi Dr Burger. I am currently taking Plasmoquine for my SLE and would just like to know if it causes weight gain?
Regards
Luisa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Luisa

Weight gain is not a known side effect for prolonged treatment with Plasmoquine. Please however, be aware of the side-effects of Plasmoquine. You can refer to the following link for details about the side-effects: http://home.intekom.com/pharm/medchem/plasmoqn.html

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2014-11-16

when is best time to drink plasmoquine? morning or night?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement